MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; NEEDLE, ANAESTHESIA CONDUCTION, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; NEEDLE, ANAESTHESIA CONDUCTION, SINGLE SHOT
Model Number 511151-29A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through local distributor.Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
Irn#: (b)(4).Initial reporter´s narrative: recently we received a complaint from one of our customers that a sprotte needle snapped from the hub while being used in surgery.The staff member that encountered this incident has reported this issue to the tga and is very unhappy with the situation.
 
Event or Problem Description
(b)(4).Initial reporter´s narrative: recently we received a complaint from one of our customers that a sprotte needle snapped from the hub while being used in surgery.The staff member that encountered this incident has reported this issue to the tga and is very unhappy with the situation.
 
Additional Manufacturer Narrative
Event took place in australia and has been reported through local distributor.Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.Based on clinical assessment and risk assessment file is considered as closed.

Brand Name
SPROTTE
Common Device Name
NEEDLE, ANAESTHESIA CONDUCTION, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key9143774
Report Number9611612-2019-00024
Device Sequence Number2208270
Product Code BSP
UDI-Device Identifier14048223001605
UDI-Public14048223001605
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2024
Device Model Number511151-29A
Device Catalogue Number511151-29A
Device Lot Number1299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2019
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;